# SDR HYIA20160318001

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: C4020303
- Aircraft time: 31,442 hours, 31,751 cycles
- System (JASC): 2140 · Heating System
- Part: Coil
- Part number: 722081
- Condition: Defective
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ELECTRIC ODOR & SMOKE IN COCKPIT.  FOUND IGNITION UNIT & COIL PACK BURNED, SMOKED DURING TEST.  REPLACED UNIT, OPERATIONS OK.
